Generalization of a rule interpolation method resulting always in acceptable conclusion

Tikk, D. and Baranyi, Péter Zoltán and Gedeon, T. D. and Muresan, L. (2001) Generalization of a rule interpolation method resulting always in acceptable conclusion. Tatra Mountains Mathematical Publications, Mathematical Institute Slovak Academy of Sciences (Vol. 2). pp. 73-91.

Full text not available from this repository. (Request a copy)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Anna Karola Szemereki
Date Deposited: 11 Dec 2012 15:20
Last Modified: 11 Dec 2012 15:20
URI: http://eprints.sztaki.hu/id/eprint/4289

Update Item Update Item